# SDR CA001005015

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,685 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Hose
- Part number: 17766100
- Condition: Deteriorated
- Location: Manifold
- Part time: 1,207 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LOW TAKEOFF MANIFOLD PRESSURE. RAPID DIMINUTION OF MANIFOLD PRESSURE DURING CLIMB.ON INSPECTION, HOSE APPEARED BROWNISH & DRY. DURING MANIPULATION TO CHECK NUMBERS ON/DENT BAND, HOSE BROKE IN TWO PIECES AT 4.5 INCHES FROM DIFF. CONTROLLER IN VICINITY OF EXHAUST PIPE.
